# SDR A6WA201441352

- Difficulty date: March 30, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 LT VERTICAL POST LOWER OTBD SIDE CRACKED.  REPAIRED FS 409+128 VERTICAL POST IAW REO 601R-53-41-056.
